# SDR IPXA2022120388641

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,488 hours, 15,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Channel
- Condition: Fod
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WON'T DISARM,  CYCLED DISARM/ARM LEVEL SERVERAL TIMES FOUND DEBRIS STUCK ON ARM SLIDES UNDER DOOR FOR ILLEG CLEANED DEBRIS OUT AND OPS CHECK GOOD. REF AMM A300 52-10-30
